ResearcherID Thomson Reuters  

Orlov, Dmitri
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: D-2738-2009
Other Names: Orlov, Dmitry; Orlov, DO; Orlov, Dmitri O; Orlov, D; Орлов Д.О.; Орлов Дмитрий; Орлов Дмитрий Олегович
URL: http://www.researcherid.com/rid/D-2738-2009
Subject: Mathematics; Physics
Keywords: algebraic geometry; derived and noncommutative algebraic geometry; homological algebra; categories of (quasi)coherent sheaves; derived and triangulated categories; mirror symmetry
ORCID: http://orcid.org/0000-0001-5479-2427
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Algebraic Geometry Department
Role:
Joint Affiliation:
My URLs: http://scholar.google.com/citations?user=nGaJWOYAAAAJ
http://www.mathnet.ru/php/person.phtml?personid=11896&option_lang=&option_lang=e...
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Reconstruction of a variety from the derived category and groups of autoequivalences
 Author(s): BONDAL, A; ORLOV, D
 Source: COMPOSITIO MATHEMATICA Volume: 125 Issue: 3 Pages: 327-344 Published: FEB 2001
 Times Cited: 98
 DOI: 10.1023/A:1002470302976
added
27-Nov-09
2.  Title: PROJECTIVE BUNDLES, MONOIDAL TRANSFORMATIONS, AND DERIVED CATEGORIES OF COHERENT SHEAVES
 Author(s): Orlov, D. O.
 Source: Russian Academy of Sciences Izvestiya Mathematics Volume: 41 Issue: 1 Pages: 133-141 Published: 1993
 Times Cited: 86
 DOI: 10.1070/IM1993v041n01ABEH002182
added
11-Sep-11
3.  Title: Derived Categories of Coherent Sheaves and Triangulated Categories of Singularities
 Author(s): Orlov, Dmitri
 Source: Algebra, Arithmetic, and Geometry: in Hounor of Yu I Mani, Vol Ii Volume: 270 Pages: 503-531 Published: 2009
 Times Cited: 76
 DOI: 10.1007/978-0-8176-4747-6_16
added
01-Aug-16
4.  Title: Noncommutative instantons and twistor transform
 Author(s): KAPUSTIN, A; KUZNETSOV, A; ORLOV, D
 Source: COMMUNICATIONS IN MATHEMATICAL PHYSICS Volume: 221 Issue: 2 Pages: 385-432 Published: JUL 2001
 Times Cited: 65
 DOI: 10.1007/PL00005576
added
27-Nov-09
5.  Title: UNIQUENESS OF ENHANCEMENT FOR TRIANGULATED CATEGORIES
 Author(s): Lunts, V. A.; Orlov, D. O.
 Source: Journal of the American Mathematical Society Volume: 23 Issue: 3 Pages: 853-908 Published: 2010
 Times Cited: 63
 DOI: 10.1090/S0894-0347-10-00664-8
added
11-Sep-11
6.  Title: An exact sequence for K-*(M)/2 with applications to quadratic forms
 Author(s): Orlov, D.; Vishik, A.; Voevodsky, V.
 Source: Annals of Mathematics Volume: 165 Issue: 1 Pages: 1-13 Published: 2007
 Times Cited: 57
 DOI: 10.4007/annals.2007.165.1
added
11-Sep-11
7.  Title: Mirror symmetry for weighted projective planes and their noncommutative deformations
 Author(s): Auroux, D.; Katzarkov, L.; Orlov, D.
 Source: Annals of Mathematics Volume: 167 Issue: 3 Pages: 867-943 Published: 2008
 Times Cited: 54
 DOI: 10.4007/annals.2008.167.867
added
11-Sep-11
8.  Title: Mirror symmetry for Del Pezzo surfaces: Vanishing cycles and coherent sheaves
 Author(s): AUROUX, D; KATZARKOV, L; ORLOV, D
 Source: INVENTIONES MATHEMATICAE Volume: 166 Issue: 3 Pages: 537-582 Published: DEC 2006
 Times Cited: 51
 DOI: 10.1007/s00222-006-0003-4
added
27-Nov-09
9.  Title: Remarks on A-branes, mirror symmetry, and the Fukaya category
 Author(s): KAPUSTIN, A; ORLOV, D
 Source: JOURNAL OF GEOMETRY AND PHYSICS Volume: 48 Issue: 1 Pages: 84-99 Published: 2003
 Times Cited: 49
 DOI: 10.1016/S0393-0440(03)00026-3
added
27-Nov-09
10.  Title: Triangulated categories of singularities and equivalences between Landau-Ginzburg models
 Author(s): Orlov, D. O.
 Source: Sbornik Mathematics Volume: 197 Issue: 11-12 Pages: 1827-1840 Published: 2006
 Times Cited: 39
 DOI: 10.1070/SM2006v197n12ABEH003824
added
11-Sep-11
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: